# SDR CA031008005

- Difficulty date: August 27, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 29,527 hours
- Engine: Pwa PT6A27
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Line
- Part number: C6VW10263
- Condition: Burst
- Location: Bleed Air
- Part time: 30,215 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOTS HAD THE BETA BACKUP SYSTEM ON THE RT ENGINE FAIL IN FLIGHT. IT WAS DISCOVERED BY THE ENGINEER THAT THE BLEED AIR LINE HAD RUPTURED IN THE BRADED AREA WHERE IT LEAVES THE ENGINE COMPARTMENT AND GOES INTO THE WING. THE WIRE BUNDLE SUSTAINED DAMAGED BY THE BLEED AIR, WHICH RESULTED IN THE HARNESS SHORTING OUT CAUSING THE BETA LIGHT FAILURE. THE LINE WAS ORIGINAL AND WAS CORRODED FROM THE IN SIDE OUT.
